Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 11, 2016, 4:27 AM CST. It took effect at Jan 12, 2016, 4:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2016, 4:27 AM CST (10:27 UTC)
- In effect from
- Jan 12, 2016, 4:00 AM CST
- Expired
- Jan 12, 2016, 8:39 PM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
618 WHUS73 KGRB 111027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CST MON JAN 11 2016 ...INCREASING NORTHWEST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO TUESDAY... .NORTHWEST WINDS WILL INCREASE AFTER A CLIPPER LOW PRESSURE SYSTEM MOVES THROUGH LATE TONIGHT. THE WINDS WILL GUST TO AROUND 30 KTS AT TIMES ON TUESDAY. LMZ521-522-541>543-111830- /O.EXP.KGRB.SC.Y.0003.000000T0000Z-160111T1000Z/ /O.NEW.KGRB.SC.Y.0004.160112T1000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 427 AM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS...LATE TONIGHT INTO TUESDAY. THE GUSTY WINDS SHOULD DIMINISH TUESDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
7 follow-up statements
496 WHUS73 KGRB 111518 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 918 AM CST MON JAN 11 2016 ...INCREASING NORTHWEST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO TUESDAY... .NORTHWEST WINDS WILL INCREASE AFTER A CLIPPER LOW PRESSURE SYSTEM MOVES THROUGH LATE TONIGHT. THE WINDS WILL GUST TO AROUND 30 KTS AT TIMES ON TUESDAY. LMZ521-522-541>543-112330- /O.CON.KGRB.SC.Y.0004.160112T1000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 918 AM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS...LATE TONIGHT INTO TUESDAY. THE GUSTY WINDS SHOULD DIMINISH TUESDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
991 WHUS73 KGRB 112152 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 352 PM CST MON JAN 11 2016 ...INCREASING NORTHWEST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO TUESDAY... .NORTHWEST WINDS WILL INCREASE AFTER A CLIPPER LOW PRESSURE SYSTEM MOVES THROUGH LATE TONIGHT. THE WINDS WILL GUST TO AROUND 30 KTS AT TIMES ON TUESDAY. LMZ521-522-541>543-120600- /O.CON.KGRB.SC.Y.0004.160112T1000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 352 PM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS...LATE TONIGHT INTO TUESDAY. THE GUSTY WINDS SHOULD DIMINISH TUESDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
763 WHUS73 KGRB 120311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CST MON JAN 11 2016 ...INCREASING NORTHWEST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO TUESDAY... .NORTHWEST WINDS WILL INCREASE AFTER A CLIPPER LOW PRESSURE SYSTEM MOVES THROUGH LATE TONIGHT. THE WINDS WILL GUST TO AROUND 30 KTS AT TIMES ON TUESDAY. LMZ521-522-541>543-121115- /O.CON.KGRB.SC.Y.0004.160112T1000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 911 PM CST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS...LATE TONIGHT INTO TUESDAY. THE GUSTY WINDS SHOULD DIMINISH TUESDAY EVENING. * WAVES WILL BUILD TO 3 TO 5 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
105 WHUS73 KGRB 120909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 AM CST TUE JAN 12 2016 ...INCREASING NORTHWEST WINDS AND BUILDING WAVES EXPECTED TODAY... .NORTHWEST WINDS WILL INCREASE AFTER A CLIPPER LOW PRESSURE SYSTEM MOVES THROUGH EARLY THIS MORNING. THE WINDS WILL GUST TO AROUND 30 KTS AT TIMES TODAY. LMZ521-522-541>543-121715- /O.CON.KGRB.SC.Y.0004.160112T1000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 309 AM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS...TODAY. THE GUSTY WINDS SHOULD DIMINISH THIS EVENING. * WAVES WILL BUILD TO 3 TO 5 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
060 WHUS73 KGRB 121617 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CST TUE JAN 12 2016 ...GUSTY NORTHWEST WINDS TODAY... .GUSTY NORTHWEST WINDS WILL CONTINUE TODAY...BEHIND A CLIPPER LOW PRESSURE SYSTEM. LMZ521-522-541>543-130030- /O.CON.KGRB.SC.Y.0004.000000T0000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1017 AM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO AROUND 30 KTS TODAY...DIMINISHING TO 10 TO 20 KTS THIS EVENING. * WAVES 2 TO 4 FT THROUGH THIS AFTERNOON...SUBSIDING TO 1 TO 3 FT TONIGHT. SLIGHTLY LARGER WAVES POSSIBLE TOWARD THE OPEN WATERS ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
175 WHUS73 KGRB 122101 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CST TUE JAN 12 2016 ...GUSTY NORTHWEST WINDS DIMINISHING THIS EVENING... .GUSTY NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH THE EVENING HOURS. LMZ521-522-541>543-130300- /O.CON.KGRB.SC.Y.0004.000000T0000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 301 PM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO AROUND 30 KTS...DIMINISHING TO 10 TO 20 KTS THROUGH THE EVENING HOURS. * WAVES 2 TO 4 FT...SUBSIDING TO 1 TO 3 FT TONIGHT. SLIGHTLY LARGER WAVES POSSIBLE TOWARD THE OPEN WATERS ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
476 WHUS73 KGRB 130239 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 839 PM CST TUE JAN 12 2016 ...WINDS HAVE SUBSIDED... LMZ521-522-541>543-130345- /O.CAN.KGRB.SC.Y.0004.000000T0000Z-160113T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 839 PM CST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 4:11 AM CST, 16 minutes earlier.
Area forecast discussion, Jan 11, 4:11 AM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CST MON JAN 11 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 411 AM CST MON JAN 11 2016 WIND CHILL HEADLINES THIS MORNING...SNOWFALL AMOUNTS WITH CLIPPER SYSTEM TONIGHT...AND LAKE EFFECT POTENTIAL FOR VILAS COUNTY TONIGHT INTO TUESDAY...ARE THE MAIN FCST CONCERNS. GIVEN THAT THE FOX VALLEY HAS BEEN REACHING WIND CHILL ADVISORY CRITERIA THROUGH THE OVERNIGHT PERIOD...HAVE OPTED TO ADD SEVERAL MORE COUNTIES INTO THE ADVISORY THROUGH MID-MORNING. DIMINISHING WINDS AND WARMING TEMPS SHOULD ALLOW THE ADVISORY TO EXPIRE ON TIME AT 9 AM. A CLIPPER SYSTEM WILL BRING INCREASING CLOUDS THIS AFTERNOON... AND SOME LIGHT SNOW TO THE REGION TONIGHT. FORECAST IS A LITTLE TRICKY...AS MUCH OF THE LIFT GETS USED UP TO SATURATE THE ATMOSPHERE...AND THEN WEAKENS AND EXITS AFTER SATURATION OCCURS. GIVEN THIS SCENARIO...MOST OF THE FORECAST AREA SHOULD SEE LESS THAN AN INCH OF SNOW. HOWEVER...SNOWFALL WILL BE ENHANCED IN FAR NC WI DUE TO LAKE-EFFECT...SO WE SHOULD SEE A COUPLE INCHES OF SNOW IN NORTHWEST VILAS COUNTY. IN ADDITION...A S/W TROF WILL ENHANCE THE LIFT IN OUR FAR SOUTHERN COUNTIES FOR SEVERAL HOURS IN THE LATE EVENING AND EARLY OVERNIGHT HOURS...SO 1 TO 2 INCHES OF SNOW IS ANTICIPATED FROM OSHKOSH TO CHILTON TO MANITOWOC. WILL HIGHLIGHT TRAVEL CONCERNS IN THE HAZARDOUS WEATHER OUTLOOK. LAKE EFFECT WILL CONTINUE OVER VILAS COUNTY INTO TUESDAY MORNING...THEN WEAKEN AS WINDS BACK TO A WESTERLY DIRECTION IN THE AFTERNOON. AN ADDITIONAL INCH OR TWO IS EXPECTED IN NORTHERN VILAS COUNTY. USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR TEMPS... WHICH WILL REMAIN WELL BLO NORMAL DURING THE PERIOD. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 411 AM CST MON JAN 11 2016 THE PREVAILING AMPLIFIED MEAN FLOW CONSISTING PARTIALLY OF A WRN NOAM UPR RDG/E-CNTRL NOAM UPR TROF IS FCST TO BRIEFLY DEAMPLIFY MID-WEEK AS INCOMING PACIFIC ENERGY WEAKENS THE UPR RDG AND THE RESULTANT NEAR ZONAL FLOW HELPS TO PUSH THE ARCTIC AIR OVER THE GREAT LAKES NWD INTO CANADA. THIS UPR RDG IS THEN PROGGED TO REBUILD OVER WRN NOAM AT THE END OF THE WEEK...BUT NOT NEARLY AS STRONG AS EARLIER IN THE WEEK. AS THIS NEW RDG BUILDS...THE AFOREMENTIONED PACIFIC ENERGY RIDES THE SRN STREAM INTO THE SRN PLAINS THU/THU NGT AND THEN THINGS GET INTERESTING. MODELS ARE NOW SPINNING UP A BIGGER STORM WITH A MORE WWD TRACK THAN ADVERTISED 24 HOURS AGO. PLENTY OF UNKNOWNS YET...MAINLY ON THE POTENTIAL INTERACTION OF THE NRN AND SRN STREAMS. STAY TUNED! TEMPS WL BE BELOW NORMAL THRU WED BEFORE BRIEFLY MODERATING THU-SAT CLOSER TO NORMAL. RDG OF HI PRES IS EXPECTED TO MOVE INTO THE WRN GREAT LAKES TUE NGT...BRINGING MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND DIMINISHING WINDS TO NE WI. THIS WL TRANSLATE TO ANOTHER VERY COLD NGT WITH MIN TEMPS 10 TO 15 BELOW ZERO OVER PARTS OF N-CNTRL WI...TO AROUND ZERO RIGHT ALONG LAKE MI. EVEN THO WINDS ARE FCST TO DIMINISH MAINLY INTO THE 5 TO 10 MPH RANGE...WE ARE LOOKING AT WIND CHILLS IN THE -20 TO -30 DEG RANGE AND THE LIKELY NEED FOR A WIND CHILL ADVY. AS THIS SFC RDG WEAKENS AND SLIDES TO OUR EAST ON WED... MODELS ARE SHOWING A SHORTWAVE QUICKLY MOVE SE TOWARD NRN IL BY THE AFTERNOON HOURS. WHILE SOME LIGHT SNOW WL PROBABLY ACCOMPANY THIS FEATURE TO OUR WEST AND SOUTH...BELIEVE MID-LEVEL FORCING WL BE TOO WEAK OVER NE ALONG WITH LIMITED MOISTURE TO GENERATE ANYTHING MORE THAN A CHC OF FLURRIES. MAX TEMPS AGAIN WL BE QUITE COLD (AROUND 15 DEGS BELOW NORMAL) WITH READINGS ONLY REACHING AROUND 5 ABOVE ZERO N-CNTRL...10 TO 15 ABOVE CNTRL/E-CNTRL WI. MODELS INDICATE THAT THE WRN NOAM UPR RDG WL BEGIN TO WEAKEN BY WED NGT WHICH WL ALLOW FOR UPR HEIGHTS TO RISE FROM THE NRN PLAINS TO THE GREAT LAKES AND BRING WAA TO THESE REGIONS. THERE IS NOT MUCH LIFT EVIDENT TO BRING LIGHT SNOW (OTHER THAN A FEW FLURRIES)...BUT EXPECT PLENTY OF CLOUDS ACROSS NE WI FOR WED NGT. THIS PATTERN SHIFT WL FORCE ARCTIC AIR TO RETREAT NWD INTO CANADA WITH MIN TEMPS ONLY AROUND ZERO NORTH AND 5 TO 10 ABOVE SOUTH. THE MAIN QUESTION HEADED INTO THU IS WHETHER THE ATMOSPHERE CAN SATURATE SUFFICIENTLY TO ALLOW ANY LIGHT PCPN TO DEVELOP IN THE CONTINUED WAA REGIME OVER WI. VARIOUS MODELS ATTEMPT TO PRODUCE LIGHT QPF OVER DIFFERENT PARTS OF THE GREAT LAKES. DUE TO THE SATURATION ISSUE...PREFER TO KEEP ANY POPS TO A MINIMUM WITH EITHER LIGHT SNOW OR FLURRIES. MAX TEMPS TO RANGE FROM THE UPR TEENS NORTH...LWR TO MID 20S SOUTH. FCST HAS TAKEN AN ALMOST 180 DEG TURN FROM 24 HOURS AGO AS THE 00Z MODEL OUTPUTS NOW SHOW MORE PHASING BETWEEN THE NRN STREAM AND THE SRN STREAM SYSTEM ON FRI. INSTEAD OF TAKING A DEVELOPING SFC LOW E-NE TOWARD THE OHIO RIVER/TN VALLEYS...THE SFC LOW NOW TRACKS DUE NE INTO THE MID-MS VALLEY BY 00Z SAT. THIS COULD BRING THE LEADING EDGE OF LIGHT SNOW TOWARD CNTRL/E-CNTRL WI FRI AFTERNOON WITH INCREASING N-NE WINDS. POTENTIAL PHASED SYSTEMS ARE ALWAYS DIFFICULT TO DECIPHER...ESPECIALLY THIS FAR OUT IN TIME. HAVE PLACED A SMALL CHC POP OVER SRN SECTIONS OF THE FCST AREA FOR THE TIME BEING. MAX TEMPS ON FRI SHOULD REACH THE MID 20S N-CNTRL... UPR 20S TO AROUND 30 DEGS E-CNTRL WI. THE EVENTUAL TRACK OF THIS SFC LOW WL ULTIMATELY DETERMINE WHICH PART OF THE GREAT LAKES WOULD BE IN STORE FOR POTENTIALLY HEAVY SNOW ASSUMING THIS PHASING COMES TO FRUITION FRI NGT INTO SAT. WL NOT EVEN ATTEMPT AT AN ACCUMULATION POTENTIAL AT THIS TIME SINCE VALUES WL LIKELY JUMP AROUND FOR THE NEXT SEVERAL DAYS. ANYONE WITH TRAVEL PLANS LATE THIS WEEK WL WANT TO KEEP ABREAST OF THE LATEST FCST WITH THIS SYSTEM. COLDER AIR IS FCST TO RETURN TO THE REGION FOR THE LATTER HALF OF THE UPCOMING WEEKEND AS ANOTHER PRONOUNCED PIECE OF ARCTIC AIR OVERSPREADS WI. WL HAVE TO WATCH N-CNTRL WI FOR POSSIBLE LAKE EFFECT SNOW SHWRS DEPENDING ON TRAJS AS 8H TEMPS FALL ANYWHERE FROM -18C TO -24C OVER WRN LAKE SUPERIOR. OTHERWISE...LOOK FOR MOSTLY CLOUDY SKIES NEXT SUNDAY WITH MAX TEMPS ONLY REACHING THE UPR SINGLE DIGITS TO MID TEENS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1119 PM CST SUN JAN 10 2016 COLD AIR WL DOMINATE THE WX ACRS THE AREA FOR THE NEXT 24 HRS. WINDS WL EASE UP TNGT. CLOUDINESS AND SOME FLURRIES OFF LAKE SUPERIOR WL AFFECT FAR N-C WI EARLY TNGT...BUT SHOULD REMAIN N OF RHI. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ005-010- 011-018>020-030-031-035>039-045-048>050. && SHORT TERM.....KIECKBUSCH LONG TERM......KALLAS AVIATION.......SKOWRONSKI
Hazardous weather outlook, Jan 10, 3:20 PM CST, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CST SUN JAN 10 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 320 PM CST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT MUCH COLDER AIR WILL CONTINUE TO OVERSPREAD THE AREA TODAY INTO TONIGHT. SUB-ZERO LOW TEMPERATURES...COMBINED WITH WEST WINDS AT 5 TO 10 MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 20 TO 25 BELOW ZERO OVER CENTRAL AND NORTH CENTRAL WISCONSIN...AND 15 TO 20 BELOW ZERO OVER EASTERN WISCONSIN TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE ARCTIC AIR IS FORECAST TO REMAIN IN PLACE THROUGH WEDNESDAY. ADDITIONAL SUB-ZERO LOW TEMPERATURES WILL BE COMMON...WITH HIGH TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO AND TEENS THROUGH WEDNESDAY BEFORE A SLIGHT MODERATION IS NOTED LATE IN THE WEEK. WIND CHILL VALUES COULD AGAIN APPROACH ADVISORY CRITERIA TUESDAY NIGHT INTO WEDNESDAY MORNING. A CLIPPER SYSTEM MAY PRODUCE AN INCH OR TWO OF FLUFFY SNOW MONDAY NIGHT...FOLLOWED BY GUSTY NORTHWEST WINDS INTO TUESDAY MORNING. THESE GUSTY WINDS WILL LIKELY CREATE BLOWING AND DRIFTING OF THE SNOW...THEREBY REDUCING VISIBILITIES AND MAKING FOR DIFFICULT DRIVING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. LMZ521-522-541>543-112130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 320 PM CST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NORTHWEST WIND GUSTS COULD APPROACH GALE FORCE NEAR DEATHS DOOR TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WIND GUSTS COULD APPROACH GALE FORCE TUESDAY INTO TUESDAY NIGHT NEAR DEATHS DOOR. MG/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:19 PM CST | Wind Chill Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more | 20 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.